# SDR AALA200802736

- Difficulty date: October 14, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 11DEF BULL NOSE INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 11DEF BULL NOSE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
